# SDR 2010FA0000151

- Difficulty date: November 17, 2008
- Submitted: February 12, 2010
- Operation: General aviation
- Aircraft: N691YW
- Make and model: Diamon DA 40
- Aircraft serial: 40690
- Aircraft time: 715 hours
- Engine: Lyc IO360M1A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Suppressor
- Part number: 70475K36
- Condition: Failed
- Location: Voltage
- Part time: 90 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER HOOKING UP GROUND POWER UNIT (24 VDC), BATTERY CIRCUIT TRANSIENT VOLTAGE SUPPRESSOR BLEW SMOKE AND LOUD POPPING SOUND.
